The University of Southampton
University of Southampton Institutional Repository

Time decay rates of non-Newtonian flows in Rn

Time decay rates of non-Newtonian flows in Rn
Time decay rates of non-Newtonian flows in Rn
0022-247X
820-833
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Dong, Bo-Qing and Chen, Zhi-Min (2006) Time decay rates of non-Newtonian flows in Rn. Journal of Mathematical Analysis and Applications, 324 (2), 820-833. (doi:10.1016/j.jmaa.2005.12.070).

Record type: Article

This record has no associated files available for download.

More information

Published date: 2006
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 43338
URI: http://eprints.soton.ac.uk/id/eprint/43338
ISSN: 0022-247X
PURE UUID: fe5bef4d-a4d2-43e3-9941-b9dd4dacbecf

Catalogue record

Date deposited: 23 Jan 2007
Last modified: 08 Jan 2022 09:59

Export record

Altmetrics

Contributors

Author: Bo-Qing Dong
Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×